# SDR ARWA971202

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AFTER T/O HAD LOUD RUMBLE AND VIBRATION FROM NOSE WHELL WELL AREA, RECYCLED GEAR, PERFORMED UPLATCH CHECK, NO HELP, NOISE INCREASED WITH AIRSPEED, TO MAX OF 225 KT.  ON TAXI IN MECHANIC REPORTED LEFT NOSE GEAR DOOR FULL OPEN.  FOUND LT NOSE GEAR DOOR OPENED.  INSPECTED DOOR ACTUATORS AND STRUCTURE, NO DAMAGE FOUND AND OPERATION CHECK OF DOORS NORMAL AS PER DC-8 MM 32-20-0.
